# SDR ASAA2023100445434

- Difficulty date: October 4, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 29,423 hours, 9,183 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003858
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 66,987 hours, 20,600 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 GENERATOR WOULD NOT COME ONLINE AFTER STARTED. GROUNDED - YES. (RESOLVED ON W/O: 1970734 TASKCARD: N/R-00002 ) REMOVE AND REPLACE ENG 2 IDG IAW AMM 24-11-11-40-801 PERFROME OPERATIONAL TEST IAW AMM 24-11-00-700-803 ALL TEST PASS GOOD FOR SERVICE OMAR OCHOA 79716 AIRCRAFT RELEASED FROM MEL 24-1B MAINTENANCE PROCEDURES REVER PLACARD REMOVED SEAMC NOTIFIED.
